# SDR UALA2009122303981

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 68,249 hours, 19,803 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Sensor
- Part number: 38760355
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ALTITUDE NO START. APU HANGS BETWEEN 0-22 PERCENT DURING START.  0 EGT 23 PERCENT RPM IAW APU COLD START PROCEDURE.  REPLACED APU BATTERY. REQUIRES APU HIGH ALT START BEFORE ACFT CAN BE ETOPS.  APU ALTITUDE NO START. APU ROTATES BUT NO EGT INDICATIONS DURING START NEED TO T-S AND RPR. R & R P2 INLET SENSOR. APU IN-FLT START FAILED AGAIN 3X. REPLACED IGNITION EXCITER AND IGNITER PLUG. DID NOT REPLACE IGNITER CABLE DUE TO NO STOCK IN BOS. OPS CK'D GOOD. INBD CREW ACCMP'D SUCCESSFUL ALTITUDE START.
